# SDR 2011FA0000111

- Difficulty date: December 16, 2010
- Submitted: February 16, 2011
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Aircraft time: 9,412 hours, 6,963 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 70000167003
- Part serial: 90229211
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 82 hours, 59 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE EX600 MFD WHICH HAD JUST BEEN INSTALLED IN AUGUST OF 2010, THE PILOT REPORTED THE FOLLOWING MESSAGES WERE DISPLAYED:  BROADCAST RECEIVER NOT COMMUNICATING, BROADCAST DATA NOT YET RECEIVED.  THE MFD WOULD NOT DISPLAY THE WEATHER DATA FROM THE WSI-301.  MX CONFIRMED THE SYS MALFUNCTION/ERROR.   REPLACEMENT MFD UNIT WAS RECEIVED AND INSTALLED, CONFIGURED, AND OPS CHECKED SATISFACTORY.
